# SDR ASAA2013112096477

- Difficulty date: November 20, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,453 hours, 6,908 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 10248
- Condition: Faulted
- Location: A/C Bay
- Part time: 22,453 hours, 6,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  LIGHT GOES OUT WHEN MSTC RESET. BACKUP CONTROLLER OPERATES NORMAL.  ACFT GROUNDED.  BOTH CONTROLLERS LOGGED FLIGHT DECK TRIM VALVE.  FAULT RESET REF TASK 21-61-00-700-808-001. R & R CONTROL CABIN TRIM VALVE.  OPS CK & LEAK CK GOOD.
